# SDR UALA2012070903671

- Difficulty date: July 8, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,731 hours, 21,865 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK WON'T TAKE FUEL.  CYCLED BREAKER AND NOW BOTH VALVES OPENED AND CENTER TANK TAKES FUEL.
